| Model Number |
1020-1860 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
During hip procedure, surgeon reported that a medical equipment was broken.
Event or Problem Description
During hip procedure, surgeon reported that a medical equipment was broken.
Additional Manufacturer Narrative
An event regarding damage involving an accolade inserter was reported.The event was confirmed.Method & results: device evaluation and results: visual inspection of the device indicated that the device was returned in used condition.Scratches and dents are present on the surface of the device, most of which can be found along the edges.No further surface discrepancies are observed.Examination of the returned device with engineer indicated that the device is worn due to in-service use consistent with contact against hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot. conclusion: the event was confirmed via product evaluation.Examination of the returned device with engineer indicated that the device is worn due to in-service use consistent with contact against hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.